# SDR R61A2020090300605

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 33,476 hours, 25,672 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN LOW PRESSURE EICCAS MESSAGE APPEARED FOR 2 SECONDS WITH OBSERVER OXYGEN LOW PRESSURE IN BLUE.  NO O2 CHANGES OBSERVED, NO CRE ALTITUDE FLUCTUATIONS.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  OXYGEN PRESSURE HAS NOT DROPPED AFTER 50 MINUTES, REMAINS AT 1680 PSI.  VERIFIED PRESSURE AT MFD O2 GAUGE AT SERVICING POINT IAW AMM 35-10-00.
